# SDR QXEA201006110043

- Difficulty date: June 11, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 21,761 hours, 16,086 cycles
- Engine: Ge CF348C1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK-COCKPIT FLOOR SUPPORT ANGLE ATTACHING FWD SIDE OF FS280 BEAM IS CORRODED.  BLENDED .005" MATERIAL FROM ANGLE, ORIGINAL THICKNESS IS .063', MATERIAL REMAINING IS .058".  BLEND IS WITHIN LIMITS IAW SRM 53-21-43-001-A01 PG 103.  TREATED AND PRIMED IAW SRM 51-21-11-001-001-A01 AND 51-25-06-001-001-A01.  APPLIED CORROSION INHIBITING COMPOUND TO ALL AFFECTED AREAS IAW SRM 51-21-11-001-001-A01.
